# SDR AALA201908309012

- Difficulty date: August 30, 2019
- Submitted: August 30, 2019
- Operation: Air carrier
- Aircraft: N756US
- Make and model: Airbus A319-112
- Aircraft serial: 1340
- Aircraft time: 45,796 hours, 32,470 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: R1 Door Assist
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT NOT GROUNDED,  R1 DOOR ASSIST ACCUMULATOR LOW PRESSURE. SERVICED R1 DOOR ASSIST ACCUMULATOR IAW AMM 52-10-00.
